# SDR 98ZZZX2678

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441CA
- Make and model: Cessna 172R
- Aircraft serial: 17280441
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 05310183
- Condition: Worn
- Location: Rudder
- Part time: 192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER ATTACH POINT HINGES EXCESSIVE WEAR.  IT APPEARS THE ATTACH POINT HOLE WAS DRILLED OVERSIZE IN ORDER FOR ALL 3 ATTACH POINTS TO ALIGN UP.
